Exact Solution of Locomotive Scheduling Problems

Forbes, MA, Holt, JN and Watts, AM (1991) Exact Solution of Locomotive Scheduling Problems. Journal of the Operational Research Society, 42 10: 825-831. doi:10.1057/jors.1991.163

Author Forbes, MA
Holt, JN
Watts, AM
Title Exact Solution of Locomotive Scheduling Problems
Journal name Journal of the Operational Research Society   Check publisher's open access policy
ISSN 0160-5682
Publication date 1991-10-01
Year available 1991
Sub-type Article (original research)
DOI 10.1057/jors.1991.163
Open Access Status Not yet assessed
Volume 42
Issue 10
Start page 825
End page 831
Total pages 7
Place of publication BASINGSTOKE
Language eng
Subject 1404 Management Information Systems
1408 Strategy and Management
1803 Management Science and Operations Research
1406 Marketing
Abstract Given a daily repeating timetable and locomotives of various types, each timetabled train must be assigned a locomotive. This paper presents an exact algorithm for the solution of this problem, based on an approach used to solve multiple-depot bus scheduling problems. The algorithm is used to solve moderately large scheduling problems drawn from real world data.
Keyword Integer Programming
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 25 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 28 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 11 May 2013, 05:28:50 EST by System User